Zakharov, Y.V. and Tozer, T.C. (2004) Multiplication-free iterative algorithm for the LS problem. Electronics Letters, 40 (9). pp. 567-569. ISSN 0013-5194
Abstract
Many iterative techniques are available to solve normal equations appearing in the linear least-squares (LS) problem. However, because of multiplications and divisions they cannot be effectively implemented in real time. A novel multiplication-free and division-free iterative technique, the dichotomous co-ordinate descent algorithm, which guarantees convergence to the true solution under realistic assumptions, is proposed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Sciences (York) > Electronic Engineering (York) |
Depositing User: | York RAE Import |
Date Deposited: | 05 Jun 2009 14:49 |
Last Modified: | 05 Jun 2009 14:49 |
Published Version: | http://dx.doi.org/10.1049/el:20040353 |
Status: | Published |
Publisher: | Institution of Engineering and Technology |
Identification Number: | 10.1049/el:20040353 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:5991 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online